Alert archive / Michigan / Gale Warnings in 2008
Gale Warning 28, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Sep 13, 2008, 10:40 PM EDT. It took effect at Sep 14, 2008, 4:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 10:40 PM EDT (02:40 UTC)
- In effect from
- Sep 14, 2008, 4:00 PM EDT
- Expired
- Sep 15, 2008, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Detroit, MI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Sep 13, 7:05 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Sep 13, 7:05 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
705 PM EDT SAT SEP 13 2008
.AVIATION...
THE SURFACE LOW NOW OVER WISCONSIN IS FORECAST TO TRACK ACROSS THE
STRAITS REGION OVERNIGHT. LOW LEVEL CONVERGENCE WILL HOWEVER
CONTINUE TO FOCUS A BAND OF MODERATE TO HEAVY SHOWERS ACROSS
SOUTHERN MICHIGAN. THE STRONGER INFLOW SHOULD FOCUS THE BETTER LOW
LEVEL CONVERGENCE FROM FNT SOUTH THROUGH DETROIT TONIGHT. THIS
COUPLED WITH SOME INSTABILITY ACROSS EXTREME FAR SE LOWER MI WILL
TARGET THE DETROIT TAFS WITH HEAVIER SHOWERS THIS EVENING AND
POSSIBLY A THUNDERSTORM. CEILINGS AND VISIBILITY REMAIN QUITE
VARIABLE ACROSS SOUTHERN MICHIGAN. GIVEN THE TROPICAL AIRMASS IN
PLACE...PREFER TO MAINTAIN PREDOMINATELY MVFR AND IFR CEILINGS AND
VISIBILITY THROUGH THE DURATION OF THE TAFS.
A MUCH STRONGER SURFACE LOW...REMNANTS OF IKE...IS FORECAST TO TRACK
ACROSS THE EASTERN GREAT LAKES ON SUNDAY. THIS WILL ALLOW WIDESPREAD
MODERATE TO HEAVY RAIN TO OVERSPREAD THE FORECAST AREA BY AFTERNOON.
WINDS WILL ALSO STRENGTHEN AND BACK TO THE NORTH-NORTHEAST.
&&
.PREV DISCUSSION...ISSUED 438 PM EDT SAT SEP 13 2008
SHORT TERM...TONIGHT
WARM FRONT ACROSS THE DETROIT AREA IS SLOWLY LIFTING NORTH AS A
SURFACE LOW OVER SOUTHWESTERN WISCONSIN TRACKS NORTHEAST ACROSS
NORTHERN LOWER OVERNIGHT. THIS LOW WILL DEEPEN AS ENCOUNTERS
A 135KT UPPER JET. THE FRONT WILL MAKE IT INTO THE SAGINAW VALLEY
WHILE OCCLUDING FURTHER NORTH...BEFORE PUSHING SLIGHTLY BACK SOUTH
AS THE SURFACE LOW PASSES EAST. LARGE SCALE ASCENT OVER THE WARM
FRONT FROM 40 TO 60 KNOT LOW LEVEL JET HAS BEEN PRODUCING HEAVY
RAINFALL ACROSS SOUTHEAST LOWER MICHIGAN ALL DAY WITH RAINFALL
REPORTS OF GENERALLY 1 TO 3 INCHES ACROSS MOST OF THE AREA SINCE
LAST EVENING. THIS LIFT WILL CONTINUE OVERNIGHT AS MODELS GENERATE ANOTHER
1 TO 2 INCHES...BASICALLY FROM THE I96 CORRIDOR NORTH...HENCE THE
FLOOD WATCH IN EFFECT FOR THAT AREA.
FURTHER SOUTH IN THE WARM SECTOR...PRECIPITATION HAS SCATTERED OUT
ACROSS LENAWEE AND MONROE COUNTIES AS MAIN LIFT MOVES NORTH.
UNSTABLE AIR IS WORKING ITS WAY INTO THE SOUTHEAST CORNER WHERE
THREAT FOR POSSIBLE SEVERE WEATHER EXIST THROUGH THE EVENING. SKIES
HAVE CLEARED SOMEWHAT BEHIND THE WARM FRONT ACROSS INDIANA WHERE
TEMPERATURES ARE IN THE 80S WITH CAPES NEAR 2K JOULES. LOW LEVEL
DIRECTIONAL AND SPEED SHEAR IS ALSO MODERATELY STRONG ALONG AND
RIGHT BEHIND THE WARM FRONT. ANY THUNDERSTORM ACTIVITY IN THIS AREA
THIS EVENING NEEDS WATCHING FOR POSSIBLE SUPERCELLS.
RAIN WILL FILL BACK IN LATER TONIGHT ACROSS THIS AREA AS THE FRONTAL
ZONES WORKS BACK SOUTH. THE SOUTHEAST CORNER WILL ALSO NEED TO BE
MONITORED FOR FLOODING IF WIDESPREAD HEAVY RAIN FILLS BACK IN LATER
TONIGHT.
LONG TERM...SUNDAY THROUGH SATURDAY
FORECAST CONTINUES TO FOCUS ON HEAVY RAIN POTENTIAL ASSOCIATED WITH
THE REMNANTS OF HURRICANE IKE. A FLOOD WATCH REMAINS IN EFFECT FOR
AREAS ALONG AND NORTH OF THE M-59 CORRIDOR THROUGH EARLY MONDAY
MORNING. THIS WATCH MAY NEED TO BE EXPANDED SOUTH TO THE OHIO
BORDER.
IKE HAS BEEN DOWNGRADED TO A TROPICAL STORM AND SHOULD REACH
DEPRESSION STATUS BY TOMORROW MORNING AS IT TRACKS NORTH OVER
ARKANSAS. SHORTWAVE ENERGY DIGGING INTO THE PLAINS WILL PICK UP IKE
REMNANTS ON SUNDAY...CAUSING IT TO ACCELERATE NORTHEAST ACROSS THE
UPPER OHIO VALLEY AND EASTERN GREAT LAKES. IKE IS EXPECTED TO BECOME
EXTRA-TROPICAL AS IT GETS ABSORBED INTO THIS STRONGER FRONTAL SYSTEM
BUT WILL BRING A HIGH AMOUNT OF MOISTURE NORTH WITH IT. 700MB
DEWPOINTS ARE PROGGED TO REACH 9C NEAR THE OHIO BORDER WITH PWS
APPROACHING 2.5 INCHES. SHOWERS WILL LIKELY BE LIMITED TO SCATTERED
COVERAGE DURING THE MORNING EXCEPT IN A NARROW CORRIDOR...LIKELY
M-59 TO I-69 WHERE RAIN WILL STILL BE MORE PERSISTENT ALONG THE
STALLED FRONT WITH GOOD MID-LEVEL DEFORMATION OVERHEAD.
RAIN WILL OVERSPREAD THE AREA DURING THE MID TO LATE AFTERNOON WITH
THE STRONG DYNAMICS FROM THE LARGER SCALE SYSTEM HELPING TO SQUEEZE
OUT THE MOISTURE. STRONG FRONTOGENESIS WILL CONTRIBUTE TO SOME VERY
HEAVY BANDS OF RAIN...LIKELY SOUTH OF THE I-69 CORRIDOR. A FLOOD
WATCH WILL STILL LIKELY BE NEEDED FOR THE 4 SOUTHERN COUNTIES BUT
WILL DEFER TO THE NEXT SHIFT WITH CONVECTIVE CONCERNS FOR TONIGHT.
THE GOOD NEWS IS THAT IKE WILL MOVE THROUGH RATHER QUICKLY...HEAVY
RAIN CONFINED TO ABOUT A 6-8 HOUR WINDOW BUT WILL EXPECT WIDESPREAD
RAINFALL OF 2 INCHES WITH POTENTIAL FOR AN ADDITIONAL 4+ INCHES IN
SOME LOCATIONS. FLOODING REMAINS A CONCERN AND WILL HAVE A BETTER
HANDLE ON THE THREAT AFTER WE SEE EXACTLY HOW MUCH RAIN FALLS WITH
THE CONVECTION TONIGHT.
THIS SYSTEM WILL PULL A COLD FRONT THROUGH LOWER MICHIGAN AS IT
TRACKS TOWARDS THE NEW ENGLAND STATES BY MONDAY WITH 850MB TEMPS
FALLING TO 4-6C. HIGHS TEMPS ON MONDAY WILL OCCUR LATE IN THE DAY
AND AM COUNTING ON A FEW PEAKS OF SUN TO ACHIEVE TEMPERATURES IN THE
MID 60S.
HIGH PRESSURE FORECAST TO BUILD INTO THE REGION LATE MONDAY WITH
SKIES CLEARING OUT BY MONDAY NIGHT. LIGHT WINDS AND A VERY MOIST
GROUND WILL MAKE FOG LIKELY MONDAY NIGHT AS TEMPERATURES FALL INTO
THE LOW TO MID 40S OUTSIDE OF THE METRO DETROIT AREA. BEYOND MONDAY
FEW CHANGES MADE TO THE FORECAST WITH HIGH PRESSURE KEEPING THE
WEATHER QUIET THROUGH THE REMAINDER OF THE WEEK.
MARINE...
PERIODS OF ACTIVE WEATHER ARE EXPECTED TO AFFECT MARINE INTERESTS
THROUGH MONDAY AFTERNOON.
SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED FOR THE SAGINAW BAY AND
NEARSHORE WATERS OF LAKE HURON FOR TONIGHT AS A SURFACE TROUGH
SLOWLY LIFTS NORTH OVER THE AREA. WINDS IN THIS AREA ARE ONLY
EXPECTED TO REACH THE 10 TO 15 KNOT RANGE ONCE THEY VEER TO THE
SOUTHWEST. SMALL CRAFT ADVISORIES DO REMAIN IN EFFECT FURTHER SOUTH
ON LAKE ST CLAIR AND ERIE WHERE WINDS ARE MORE LIKELY TO GUST TO 25
KNOTS BEHIND THE WARM FRONT.
PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT AND AGAIN LATE SUNDAY
AFTERNOON AND NIGHT. THERE IS ALSO A THREAT OF SEVERE STORMS ON LAKE
ERIE AND ST CLAIR THIS EVENING.
A GALE WATCH REMAINS IN EFFECT FOR SOUTHERN LAKE HURON SUNDAY NIGHT
AS THE REMNANTS OF IKE TRACK NORTHEAST FROM THE OHIO VALLEY TO THE
EASTERN GREAT LAKES. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS LAKE
HURON SUNDAY NIGHT WITH INSTABILITY INCREASING AND ALLOWING SOME
STRONGER GUSTS TO MIX DOWN TO THE SURFACE. NORTHERLY WINDS WILL
CONTRIBUTE TO HIGH WAVES IN THE 6-10 FOOT RANGE. GALE FORCE WINDS
REMAINS IN QUESTION BUT SMALL CRAFT ADVISORIES WILL BE NEEDED AT A
MINIMUM FOR NEARSHORE AREAS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...UNTIL 8 AM MONDAY.
LAKE HURON...
GALE WATCH...LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-LHZ464...FROM 7 PM
SUNDAY TO 8 AM MONDAY.
LAKE ST CLAIR...
GALE WATCH...FROM 7 PM SUNDAY TO 8 AM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 5 AM SUNDAY.
MI WATERS OF LAKE ERIE...
GALE WATCH...FROM 7 PM SUNDAY TO 8 AM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 5 AM SUNDAY.
&&
AVIATION.....SC
SHORT TERM...DRC
LONG TERM....KEC
MARINE.......KEC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Sep 13, 1:19 PM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 119 PM EDT SAT SEP 13 2008 MIZ047>049-053>055-060>063-068>070-141000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 119 PM EDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN ALONG AND NORTH OF THE M-59 CORRIDOR. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. PLEASE SEE THE LATEST FLOOD WATCH STATEMENT /FFADTX/ FOR DETAILS. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL FOR STORMS TO PRODUCE WEAK TORNADOES...ESPECIALLY SOUTH OF A LINE FROM PORT HURON TO FENTON. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. STORM MOTION WILL BE TO THE EAST AT AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH SUNDAY EVENING AS THE REMNANTS OF HURRICANE IKE TRACK UP INTO THE SOUTHERN GREAT LAKES. ADDITIONAL HEAVY RAINFALL ON TOP OF SATURATED GROUND WILL BRING THE THREAT FOR FLOODING...ESPECIALLY IN FLOOD PRONE OR LOW LYING AREAS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. REPORTS OF RAINFALL TOTALS WOULD ALSO BE GREATLY APPRECIATED. MIZ075-076-082-083-141000- WASHTENAW-WAYNE-LENAWEE-MONROE- 119 PM EDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN FROM DETROIT SOUTH TO THE OHIO BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL FOR STORMS TO PRODUCE WEAK TORNADOES...ESPECIALLY SOUTH OF A LINE FROM PORT HURON TO FENTON. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. STORM MOTION WILL BE TO THE EAST AT AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH SUNDAY EVENING AS THE REMNANTS OF HURRICANE IKE TRACK UP INTO THE SOUTHERN GREAT LAKES. ADDITIONAL HEAVY RAINFALL ON TOP OF SATURATED GROUND WILL BRING THE THREAT FOR FLOODING...ESPECIALLY IN FLOOD PRONE OR LOW LYING AREAS. THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. REPORTS OF RAINFALL TOTALS WOULD ALSO BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-141000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 119 PM EDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THESE STORMS COULD BECOME SEVERE...WITH POTENTIAL FOR STORMS TO PRODUCE WATERSPOUTS OVER SOUTHERN LAKE HURON...LAKE ST CLAIR...AND WESTERN LAKE ERIE. STORM MOTION WILL BE TO THE EAST AT AROUND 40 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL NEARSHROE WATERS AND LAKE ST CLAIR. PLEASE REFER TO MOST RECENT NEARSHORE MARINE FORECAST /NSHDTX/ OR MARINE WEATHER MESSAGE /MWWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WATCH IS IN EFFECT FOR SOUTHERN LAKE HURON...INCLUDING THE NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON...FROM SUNDAY EVENING THROUGH MONDAY MORNING. PLEASE SEE LATEST MARINE WEATHER MESSAGE /MWWDTX/...LAKE HURON FORECAST /GLFLH/...OR NEARSHORE MARINE FORECAST /NSHDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Sep 13, 8:30 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 830 PM EDT SAT SEP 13 2008 MIZ068>070-075-076-082-083-140130- LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE- 830 PM EDT SAT SEP 13 2008 ...SPECIAL WEATHER STATEMENT... AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS WITH HEAVY RAINFALL...ALONG WITH A FEW THUNDERSTORMS... ALONG A LINE EXTENDING FROM PINCKNEY TO 8 MILES SOUTHWEST OF MANCHESTER TO 10 MILES NORTHWEST OF MORENCI...MOVING EAST AT 50 MPH. HEAVY DOWNPOURS OF RAIN ARE EXPECTED TO CAUSE ADDITIONAL PONDING OF WATER ON AREA ROADS BETWEEN 830 PM AND 930 PM THIS EVENING. THERE WILL ALSO BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND POSSIBLY A WIND GUST NEAR 30 MPH. * THUNDERSTORMS WILL BE NEAR... NOVI AND YPSILANTI BY 845 PM EDT... OTTAWA LAKE...WILLIS...AND PONTIAC BY 850 PM EDT... PETERSBURG AND LIVONIA BY 855 PM EDT... TEMPERANCE...LAMBERTVILLE...AND THE CITY OF DETROIT BY 900 PM... MOTORISTS SHOULD BE ALERT FOR LOW VISIBILITY AND STANDING WATER ON AREAS ROADS. BT
Local storm report, Sep 13, 10:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1025 PM EDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TORNADO 1 NE PLYMOUTH 42.38N 83.45W
09/13/2008 WAYNE MI LAW ENFORCEMENT
LAW ENFORCEMENT AND MEDIA REPORTED A TORNADO TOUCHDOWN
NEAR WILCOX RD AND SCHOOLCRAFT RD. A ROOF WAS REPORTEDLY
RIPPED OFF AN APARTMENT BUILDING.
&&
SCONSIDIThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:40 PM EDT | Small Craft Advisory | DTX | 51 hr | |
| Sep 14, 1:28 AM EDT | River Flood Warning | DTX | Macomb | 49 hr |
| Sep 14, 5:13 AM EDT | River Flood Warning | DTX | Oakland, Wayne | 38 hr |
| Sep 14, 10:15 AM EDT | River Flood Warning | DTX | Livingston | 10 days |
| Sep 14, 10:15 AM EDT | River Flood Warning | DTX | Washtenaw | 12 hr |
| Sep 14, 10:15 AM EDT | River Flood Warning | DTX | Wayne | 40 hr |
| Sep 14, 10:15 AM EDT | River Flood Warning | DTX | Macomb | 64 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Saginaw, Shiawassee | 40 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Saginaw | 19 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Genesee | 12 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Genesee, Saginaw | 19 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Saginaw, Tuscola | 12 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Saginaw | 12 hr |
| Sep 14, 10:41 AM EDT | River Flood Warning | DTX | Bay, Saginaw | 19 hr |
| Sep 14, 11:03 AM EDT | Areal Flood Warning | DTX | Genesee, Lapeer, Livingston, Macomb, Oakland, Saginaw and 6 more | 24 hr |
| Sep 14, 11:35 AM EDT | Wind Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.